# SDR JYDR20200408092

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N243AC
- Make and model: Skrsky S64E
- Aircraft serial: 64022
- Aircraft time: 6,658 hours, 5,939 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Hinge
- Part number: S151023022001
- Part serial: 733
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,474 hours
- Component: Main Rotor Head, Skrsky, E
- Component part number: 641020004040
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, AFTER REACHING TBO A CRACK WAS FOUND IN THE EAR DURING NDT PROCEDURE. PART SUBMITTED TO ENGINEERING FOR EVALUATION.
